ISSN:
 1531-3492

eISSN:
 1553-524X

All Issues

Volume 24, 2019

Volume 23, 2018

Volume 22, 2017

Volume 21, 2016

Volume 20, 2015

Volume 19, 2014

Volume 18, 2013

Volume 17, 2012

Volume 16, 2011

Volume 15, 2011

Volume 14, 2010

Volume 13, 2010

Volume 12, 2009

Volume 11, 2009

Volume 10, 2008

Volume 9, 2008

Volume 8, 2007

Volume 7, 2007

Volume 6, 2006

Volume 5, 2005

Volume 4, 2004

Volume 3, 2003

Volume 2, 2002

Volume 1, 2001

Discrete & Continuous Dynamical Systems - B

August 2016 , Volume 21 , Issue 6

Select all articles

Export/Reference:

Some class of parabolic systems applied to image processing
Lekbir Afraites, Abdelghafour Atlas, Fahd Karami and Driss Meskine
2016, 21(6): 1671-1687 doi: 10.3934/dcdsb.2016017 +[Abstract](1044) +[PDF](1008.2KB)
Global-in-time Gevrey regularity solution for a class of bistable gradient flows
Nan Chen, Cheng Wang and Steven Wise
2016, 21(6): 1689-1711 doi: 10.3934/dcdsb.2016018 +[Abstract](986) +[PDF](547.1KB)
Neimark-Sacker bifurcations in a host-parasitoid system with a host refuge
Yunshyong Chow and Sophia Jang
2016, 21(6): 1713-1728 doi: 10.3934/dcdsb.2016019 +[Abstract](996) +[PDF](271.6KB)
Existence and nonexistence of traveling pulses in a lateral inhibition neural network
Yixin Guo and Aijun Zhang
2016, 21(6): 1729-1755 doi: 10.3934/dcdsb.2016020 +[Abstract](1124) +[PDF](3096.6KB)
Asymptotic behavior of the transmission Euler-Bernoulli plate and wave equation with a localized Kelvin-Voigt damping
Fathi Hassine
2016, 21(6): 1757-1774 doi: 10.3934/dcdsb.2016021 +[Abstract](1140) +[PDF](410.7KB)
Qualitative properties of ionic flows via Poisson-Nernst-Planck systems with Bikerman's local hard-sphere potential: Ion size effects
Yusheng Jia, Weishi Liu and Mingji Zhang
2016, 21(6): 1775-1802 doi: 10.3934/dcdsb.2016022 +[Abstract](1204) +[PDF](572.7KB)
Approximate controllability of discrete semilinear systems and applications
Hugo Leiva and Jahnett Uzcategui
2016, 21(6): 1803-1812 doi: 10.3934/dcdsb.2016023 +[Abstract](894) +[PDF](392.0KB)
Continuum approximations for pulses generated by impulsive initial data in binary exciton chain systems
Brenton LeMesurier
2016, 21(6): 1813-1837 doi: 10.3934/dcdsb.2016024 +[Abstract](777) +[PDF](1238.1KB)
Renormalized solutions to a reaction-diffusion system applied to image denoising
Qiang Liu, Zhichang Guo and Chunpeng Wang
2016, 21(6): 1839-1858 doi: 10.3934/dcdsb.2016025 +[Abstract](1343) +[PDF](438.0KB)
Hopf periodic orbits for a ratio--dependent predator--prey model with stage structure
Jaume Llibre and Claudio Vidal
2016, 21(6): 1859-1867 doi: 10.3934/dcdsb.2016026 +[Abstract](1075) +[PDF](330.4KB)
A model of infectious salmon anemia virus with viral diffusion between wild and farmed patches
Evan Milliken and Sergei S. Pilyugin
2016, 21(6): 1869-1893 doi: 10.3934/dcdsb.2016027 +[Abstract](998) +[PDF](698.9KB)
Dynamics and optimal control of chemotherapy for low grade gliomas: Insights from a mathematical model
Clara Rojas, Juan Belmonte-Beitia, Víctor M. Pérez-García and Helmut Maurer
2016, 21(6): 1895-1915 doi: 10.3934/dcdsb.2016028 +[Abstract](1377) +[PDF](2062.8KB)
Nonlinear stability of stationary points in the problem of Robe
Dieter Schmidt and Lucas Valeriano
2016, 21(6): 1917-1936 doi: 10.3934/dcdsb.2016029 +[Abstract](859) +[PDF](9063.3KB)
Ion mediated crosslink driven mucous swelling kinetics
Sarthok Sircar and Anthony Roberts
2016, 21(6): 1937-1951 doi: 10.3934/dcdsb.2016030 +[Abstract](905) +[PDF](463.3KB)
Boundedness in a quasilinear 2D parabolic-parabolic attraction-repulsion chemotaxis system
Yilong Wang and Zhaoyin Xiang
2016, 21(6): 1953-1973 doi: 10.3934/dcdsb.2016031 +[Abstract](1089) +[PDF](517.7KB)
Asymptotic analysis of a size-structured cannibalism population model with delayed birth process
Dongxue Yan, Yu Cao and Xianlong Fu
2016, 21(6): 1975-1998 doi: 10.3934/dcdsb.2016032 +[Abstract](975) +[PDF](670.1KB)
Positive solutions of perturbed elliptic problems involving Hardy potential and critical Sobolev exponent
Jing Zhang and Shiwang Ma
2016, 21(6): 1999-2009 doi: 10.3934/dcdsb.2016033 +[Abstract](1501) +[PDF](375.2KB)
Intermittent dispersal population model with almost period parameters and dispersal delays
Long Zhang, Gao Xu and Zhidong Teng
2016, 21(6): 2011-2037 doi: 10.3934/dcdsb.2016034 +[Abstract](867) +[PDF](515.8KB)
Global boundedness and decay for a multi-dimensional chemotaxis-haptotaxis system with nonlinear diffusion
Pan Zheng
2016, 21(6): 2039-2056 doi: 10.3934/dcdsb.2016035 +[Abstract](1095) +[PDF](467.1KB)
Reduction and bifurcation of traveling waves of the KdV-Burgers-Kuramoto equation
Yuqian Zhou and Qian Liu
2016, 21(6): 2057-2071 doi: 10.3934/dcdsb.2016036 +[Abstract](1163) +[PDF](431.7KB)

2017  Impact Factor: 0.972

Editors

Referees

Librarians

Email Alert

[Back to Top]